# SDR AALA2009021100083

- Difficulty date: January 27, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET CORRODED AT LONGERON 26 LEFT STATION 1022.  REPLACED ANGLE BRACKET PER SRM 51-02-00.
